# SDR HALA08000530

- Difficulty date: April 18, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: HA587
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,244 hours, 4,068 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T1122102
- Part serial: D00191
- Condition: Faulty
- Location: Stabilizer Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED STAB TRIM MESSAGE APPEARED INTERMITTENTLY.  DISPLAYED FOR FEW SECONDS THEN DISAPPEARED. NIL MOVEMENT EVIDENT IN STAB TRIM GAUGE NIL EFFECT ON AIRCRAFT.  NIL EXISTING FAULT, FOP M838 REPLACED IAW AM 27-58-01 IN P50 CARD FILE, MAD TEST 4/65 CHECKED OUT SATISFACTORY.  ALSO 'L' Y/DAMPER STAB TRIM MODULE REPLACED OK IAW AM 22-21-04, STAB TRIM OPS CHECK SATISFACTORY. NIL MESSAGE EVIDENT RAY ALSO CHECKED OUT OK.  Y/DAMPER STAB TRIM MODULE REPLACED SATISFACTORY IAW AM 22-21-04.  NIL MSG EVIDENT STAB TRIM OPERATES SATISFACTORY.
